MathSciNet Relay Station
MathSciNet bibliographic data
MR3075507 54H25 (47H10)
Kikina, Luljeta; Kikina, Kristaq A fixed point theorem in generalized metric spaces. Demonstratio Math. 46 (2013), no. 1, 181–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement